# SDR DL72S960426

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490DA
- Make and model: Boeing 727232
- Aircraft serial: 21020
- System (JASC): 5240 · Service Doors
- Part: Frame
- Condition: Cracked
- Location: Lt Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A 2 INCH CRACK WAS FOUND EMANATING FROM THE CORNER OF THE UPPER HINGE CUTOUT ON THE FWD FRAME OF THE LT AFT SERVICE DOOR.  IN ACCORDANCE WITH B727 SRM 52-40-2 FIG 4, A DOUBLER WAS INSTALLED AROUND THE DAMAGE.
